# SDR HALA0600480

- Difficulty date: June 21, 2006
- Submitted: July 8, 2006
- Operation: Air carrier
- Aircraft: N594HA
- Make and model: Boeing 767-300
- Aircraft serial: 23275
- Aircraft time: 60,302 hours, 29,244 cycles
- System (JASC): 5532 · Vertical Stabilizer, Plate/Skin
- Part: Skin
- Condition: Lightning Strike
- Location: Vertical Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE WORKING TAIL 5033 DISCOVERED FIN LEADING EDGE PANEL 326A HAS LIGHTING STRIKE DAMAGE AT LEADING EDGE 7" FROM TIP.  REMOVED AND REPLACED FIN LEADING EDGE PANEL 326A REF, SOPM 20-50-01.
